Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 835158, 12 pages
http://dx.doi.org/10.1155/2015/835158
Research Article

A Discrete-Time Geo/G/1 Retrial Queue with Two Different Types of Vacations

School of Science, North University of China, Taiyuan 030051, China

Received 9 January 2015; Revised 4 April 2015; Accepted 6 April 2015

Academic Editor: Alexander N. Dudin

Copyright © 2015 Feng Zhang and Zhifeng Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Yang and J. G. C. Templeton, “A survey of retrial queues,” Queueing Systems, vol. 2, no. 3, pp. 201–233, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Gomez-Corral, “A bibliographical guide to the analysis of retrial queues through matrix analytic techniques,” Annals of Operations Research, vol. 141, pp. 163–191, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. I. Falin, “A survey of retrial queues,” Queueing Systems. Theory and Applications, vol. 7, no. 2, pp. 127–167, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. R. Artalejo and A. Gomez-Corral, Retrial Queueing Systems: A Computational Approach, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. R. Artalejo, “Accessible bibliography on retrial queues: progress in 2000–2009,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1071–1081, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Li and T. Yang, “A single-server retrial queue with server vacations and a finite number of input sources,” European Journal of Operational Research, vol. 85, no. 1, pp. 149–160, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. B. K. Kumar and D. Arivudainambi, “The M/G/1 retrial queue with Bernoulli schedules and general retrial times,” Computers & Mathematics with Applications, vol. 43, no. 1-2, pp. 15–30, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. K. Kumar, R. Rukmani, and V. Thangaraj, “An M/M/C retrial queueing system with Bernoulli vacations,” Journal of Systems Science and Systems Engineering, vol. 18, no. 2, pp. 222–242, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. J. R. Artalejo, “Analysis of an M/G/1 queue with constant repeated attempts and server vacations,” Computers & Operations Research, vol. 24, no. 6, pp. 493–504, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Aissani, “An MX/G/1 energetic retrial queue with vacations and it's control,” Electronic Notes in Theoretical Computer Science, vol. 253, no. 3, pp. 33–44, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. F.-M. Chang and J.-C. Ke, “On a batch retrial model with J vacations,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 402–414, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-C. Ke and F.-M. Chang, “Modified vacation policy for M/G/1 retrial queue with balking and feedback,” Computers and Industrial Engineering, vol. 57, no. 1, pp. 433–443, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. T. Yang and H. Li, “On the steady-state queue size distribution of the discrete time Geo/G/1 queue with repeated customers,” Queueing Systems, vol. 21, no. 1-2, pp. 199–215, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. Atencia and P. Moreno, “A discrete-time Geo/G/1 retrial queue with general retrial times,” Queueing Systems, vol. 48, no. 1-2, pp. 5–21, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Wang and Q. Zhao, “Discrete-time Geo/G/1 retrial queue with general retrial times and starting failures,” Mathematical and Computer Modelling, vol. 45, no. 7-8, pp. 853–863, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Atencia, I. Fortes, and S. Sánchez, “A discrete-time retrial queueing system with starting failures, Bernoulli feedback and general retrial times,” Computers and Industrial Engineering, vol. 57, no. 4, pp. 1291–1299, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. A. K. Aboul-Hassan, S. I. Rabia, and F. A. Taboly, “A discrete time Geo/G/1 retrial queue with general retrial times and balking customers,” Journal of the Korean Statistical Society, vol. 37, no. 4, pp. 335–348, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. K. Aboul-Hassan, S. I. Rabia, and F. A. Taboly, “Performance evaluation of a discretetime GeoX/G/1 retrial queue with general retrial times,” Computers and Mathematics with Applications, vol. 58, pp. 548–557, 2009. View at Google Scholar
  19. J. B. Wu, Z. M. Liu, and Y. Peng, “A discrete-time Geo/G/1 retrial queue with preemptive resume and collisions,” Applied Mathematical Modelling, vol. 35, no. 2, pp. 837–847, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Wang, “Discrete-time Geo/G/1 retrial queues with general retrial time and Bernoulli vacation,” Journal of Systems Science & Complexity, vol. 25, no. 3, pp. 504–513, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. Zhang, D. Yue, and Z. Zhu, “A discrete time Geo/G/1 retrial queue with single vacation and starting failure,” Journal of Information and Computational Science, vol. 8, no. 13, pp. 2751–2758, 2011. View at Google Scholar · View at Scopus
  22. D. Yue and F. Zhang, “A discrete-time Geo/G/1 retrial queue with J-vacation policy and general retrial times,” Journal of Systems Science & Complexity, vol. 26, no. 4, pp. 556–571, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. F. Zhang and Z. Zhu, “A discrete-time Geo/G/1 retrial queue with J vacations and two types of breakdowns,” Journal of Applied Mathematics, vol. 2013, Article ID 834731, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. B. Wu and X. L. Yin, “An M/G/1 retrial G-Queue with non-exhaustive random vacations and an unreliable server,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2314–2329, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. Z. Zhou and Y. Zhu, “Optimization of the (MAP1, MAP2)/(PH1, PH2)/N retrial queue model of wireless cellular networks with channel allocation,” Computers and Electrical Engineering, vol. 39, no. 6, pp. 1637–1649, 2013. View at Publisher · View at Google Scholar · View at Scopus
  26. J. R. Artalejo and M. J. Lopez-Herrero, “Cellular mobile networks with repeated calls operating in random environment,” Computers & Operations Research, vol. 37, no. 7, pp. 1158–1166, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. T. V. Do, “Solution for a retrial queueing problem in cellular networks with the Fractional Guard Channel policy,” Mathematical and Computer Modelling, vol. 53, no. 11-12, pp. 2059–2066, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. B. D. Choi, K. K. Park, and C. E. M. Pearce, “An M/M/1 retrial queue with control policy and general retrial times,” Queueing Systems, vol. 14, no. 3-4, pp. 275–292, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. K. Avrachenkov and U. Yechiali, “On tandem blocking queues with a common retrial queue,” Computers & Operations Research, vol. 37, no. 7, pp. 1174–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. K. Avrachenkov and U. Yechiali, “Retrial networks with finite buffers and their application to internet data traffic,” Probability in the Engineering and Informational Sciences, vol. 22, no. 4, pp. 519–536, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. W. Fuhrmann and R. B. Cooper, “Stochastic decompositions in the M/G/1 queue with generalized vacations,” Operations Research, vol. 33, no. 5, pp. 1117–1129, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J. R. Artalejo and J. I. Falin, “Stochastic decomposition for retrial queues,” Top, vol. 2, no. 2, pp. 329–342, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus